# SDR C2XA01TY133

- Difficulty date: October 7, 2001
- Submitted: October 9, 2001
- Operation: Air carrier
- Aircraft: N16961
- Make and model: Emb EMB-145LR
- Aircraft serial: 145103
- Aircraft time: 7,362 hours, 5,263 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Spring
- Part number: 14571028001
- Part serial: NA
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  Durind a scheduled inspection the left and right springs for the MLG uplock box was found corroded. Maintenance removed and replaced the left and right springs. I.A.W.-EMB-145-MM-32-33-10. Repairs were satisfactory and aircraft will be released upon completion of inspection.
